# SDR SIMA201106702

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 30,824 hours, 26,101 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521182407
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3967 THE CREW REPORTED, RECEIVED NR 1 BLEED LEAK MESSAGE ON  EICAS IN CLIMBOUT AT APPROX 5000".  FOLLOWED AOM NR 1 CHECKLIST WITH NR 1 BLEED OFF MESSAGE REMAINED AFTER 3 MINUTES.  TURNED NR 2 BLEED OFF MESSAGE WENT OUT AFTER APPROXIMATELY 4 MINUTES WITH NR 1 BLEED BACK ON.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE T- TUBE LOCATED BETWEEN JOINTS 17 AND 19 ON NR 1 BLEED SYSTEM IAW M/M 36-11-09.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
